I made the mistake of stopping two meds and replacing them with one. I was taking Bupropion and Lamictal, and switched to Effexor. I have been on Effxor for three weeks. I have had the worst fatigue I have ever felt. So now I am unsure if it was coming off the Lamictal or if it was the Effexor. I am going to stop the Effexor, but I don't know if I should go back on just the Lamictal, The lamictal When I first started taking it, up to 200 mg worked fairly well.
I guess my question is, is , has this kind of fatigue been know to be a side effect with Effexor?
Although bupropion is an antidepressant, it's chemical is stimulant like. Some dr try using it for ADD/ADHD although it is just not FDA approved (my dr explained to me about how it's hard to get drugs FDA approved for ADD).
Anyways my point is, with you getting off it it's probably like having caffeine everyday to keep you awake & alert & then just stopping. You don't have that aid to keep you going physically, or even wanna. Like I went up by 100 but it didn't wrk well for me so I went back to just 200 mgs a day as appose to 300 & I had been habitually going to the gym everyday after wrk then for 2 weeks straight I made every excuse why I didn't want to.
This was a little more drawn out then expected but this could be it too. I don't really know n e thing about lamictal so idk how that work. My knowledge is usually from experience. (plus the add causes me to type tooooo much lol)
I took effexor xr a while back ago but didn't care for it at all. It was bad, but it made me feel shakeyish & like I had a rapid heart rate. But not in an energized way
You sound just like me. I was going to the gym daily when I was on the Bupropion and Lamictal. The Lamictal I think is great. I just wanted to see if I could feel even better with Effexor, I think this was a big mistake. Now I cant talk myself in to getting to the gym most days. And to be honest it is the place I feel the best after working out.
It has been three weeks so now I have to go through the withdrawals and deal with that. Oh well. I think I will go back on the Bupropion.
thanks for your input
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.